The generalized Riemann problem for first order quasilinear hyperbolic systems of conservation laws I
Bull. Korean Math. Soc. 2009 Vol. 46, No. 3, 409-434
Printed May 1, 2009
Shouxin Chen, Decheng Huang, and Xiaosen Han
Henan University, Xinyang Vocational Technical College, and Henan University
Abstract : In this paper, we consider a generalized Riemann problem of the first order hyperbolic conservation laws. For the case that excludes the centered wave, we prove that the generalized Riemann problem admits a unique piecewise smooth solution $u=u(t,x)$, and this solution has a structure similar to the similarity solution $u=U\left(\frac{x}{t}\right)$ of the corresponding Riemann problem in the neighborhood of the origin provided that the coefficients of the system and the initial conditions are sufficiently smooth.
Keywords : quasilinear hyperbolic systems, generalized Riemann problem, local solution
MSC numbers : 35L45, 35A07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd